EconPapers    
Economics at your fingertips  
 

Common Fixed Point Theorems for a Class of Twice Power Type Contraction Maps in G -Metric Spaces

Hongqing Ye and Feng Gu

Abstract and Applied Analysis, 2012, vol. 2012, 1-19

Abstract:

We introduce a new twice power type contractive condition for three mappings in G -metric spaces, and several new common fixed point theorems are established in complete G -metric space. An example is provided to support our result. The results obtained in this paper differ from other comparable results already known.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/736214.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/736214.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:736214

DOI: 10.1155/2012/736214

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:736214